MATHEMATICA BOHEMICA, Vol. 122, No. 2, pp. 181-189 (1997)

Comparison theorems for differential equations of neutral type

Miroslava Ruzickova

M. Ruzickova, Department of Applied Mathematics, University of Transport and Communications, J. M. Hurbana 15, 010 26 Zilina, Slovakia, e-mail:

Abstract: We are interested in comparing the oscillatory and asymptotic properties of the equations $L_n [x(t)-P(t) x(g(t))]+\delta f(t,x(h(t)))=0$ with those of the equations $M_n [x(t)-P(t) x(g(t))]+\delta Q(t)q(x(r(t)))=0.$

Keywords: neutral differential equations, oscillatory (nonoscillatory) solution, property $\Cal A$, property $\Cal B$, quasi-derivatives

Classification (MSC2000): 34K40, 34K25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition